| Model Number |
20029E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.E.4.The initial reporter also notified the fda on 11-apr-2023.Medwatch report # mw5116357.A.2.Date of birth: patient¿s birthday was not provided, (b)(6) 1950 was used based on age of patient.
Event or Problem Description
It was reported that the bd alaris¿ extension set clogged.The following information was provided by the initial reporter: did not allow mannitol infusion to flow through micron filter causing a delay in medication administration on a critical patient.
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint that the set would not flush could not be verified due to the product not being returned for failure investigation.A device history record review for model 20029e lot number 21085726 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h10.
Event or Problem Description